# SDR CALA2017010600020

- Difficulty date: January 6, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 60,609 hours, 24,959 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENG START AND IGN PYLON PEDESTAL INTERMITTENTLY ILLUMINATING FIRE NO FIRE WARNING OR ECAM DEFERRED DIRECTLY BY TOMC FIRE LIGHT ON NR 1 ENG CONTROL PANEL INTERMITTENT INOP. ACCOMPLISH FIM TASK 26-21-00-810-819-B FOR POSSIBLE ENGINE NOR1 FIRE, OR ENGINE NR 1 FIRE DETECTION SYSTEM FAILURE. ACCOMPLISHED TSM TASK 26-21-00-810-819-B. NO DEFECTS NOTED. NO EVIDENCE OF NR 1 ENGINE FIRE OR FAULTED NR 1 ENGINE FIRE TEST FOUND. APPLYING MEL 2612F FOR THE FIRE LIGHTS ON ENG CONTROL PANEL. ACCOMPLISHED OPS TEST OF FIRE LOOP/SQUIB PER AMM 26-12-00-710-00 1-A AND OPS TEST OF FDU ON THE CFDS PER AMM 26-12-00-710-002-A, ALSO STARTED NR 1 ENG 2 TIMES, ALL TESTS PASSED NO FAULTS OR INTERMITTENT LIGHTS FOUND.
